# SDR CALA2024093002531

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 149A766224
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  LEFT MAIN WHEEL WELL, SEAL RETAINERS WERE FOUND WITH SURFACE CORROSION WHEN REPLACING SEALS.   REMOVED AND REPLACED SEAL RETAINERS CORRODED OUT OF LIMITS PER B737-800 AMM 32-12-12-400-801.    REMOVED RETAINERS REF B737-800 AMM 32-12-12-400-801. BLENDED AND PAINT REF B737-800 SOPM 51-20-01. RECEIVED NEW RETAINERS 23, DAMAGE ON RETAINERS 23,24,25,26,27 AND FOUND OUT OF LIMITS REF 24,25,26,27 REF B737-800 AIPC 53-14-00-05B. INSTALLED ALL B737-800 SRM 53-40-71-0I-1. BLENDED RETAINER 28 AND FOUND WITHIN RETAINERS REF B737-800 AMM 32-12-12-400-801.  HAECO GSO MECH LIMITS REF B737-800 SRM 50-40-71-0I-1. APPLIED ALODINE, PRIMER,
